Divergence Instability of a Spinning Disk With Axial Spindle Displacement in Contact With Evenly Spaced Stationary Springs

[+] Author and Article Information
Jen-San Chen, Cheng-Chou Wong

Department of Mechanical Engineering, National Taiwan University, Taipei, Taiwan 107, R.O.C.

J. Appl. Mech 62(2), 544-547 (Jun 01, 1995) (4 pages) doi:10.1115/1.2895969 History: Received September 26, 1994; Revised November 14, 1994; Online October 30, 2007


The titled problem is studied numerically by finite element calculation and analytically by three-mode eigenfunction expansion. It is found that divergence instability of the coupled system is induced only when two times the number of nodal diameters 2n is equal to a multiple of the number of stationary springs N , but n itself is not a multiple of N .

Copyright © 1995 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In